MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL, INC. CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 7046
Medical Device Problem Codes Complete Blockage (1094); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that, once again there are occlusion issues, despite the equipment being intact, and after performing manual purging and replacing the pump, among other steps.The issue was resolved by switching to a different batch (cassettes and tubing).The reported issue was described as "purge impossible/occlusion", which occurred before use on the patient.There was no patient involvement.
 
Additional Manufacturer Narrative
H2) device evaluation: d3 manufacturer establishment name updated.H3, h6: the device was returned for root cause analysis and the investigation findings concluded after visual inspection and functional testing, and the customer problem was not duplicated.The device had no physical damage or anomalies observed.The used sample was leak tested at 45 pounds per square inch (psi) for 30 seconds using a hydrostatic pressure pump, and no leaks were observed.Then, in order to replicate clinical use, the extension set was connected to the returned cassette and 10ml of priming was performed on a pump, and no pump alarms were observed.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacturing.

Brand Name
CADD EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL, INC.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key22556604
Report Number3012307300-2025-08637
Device Sequence Number15862399
Product Code FPA
UDI-Device Identifier10610586020308
UDI-Public(01)10610586020308(17)291216(10)6076058
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K942046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7046
Device Catalogue Number21-7046-24
Device Lot Number6076058
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown